I do not like the side effects of cymbalta, heavy sweating, no sexual desire and can not reach an orgasm at all. I am also taking 1 mg. of ativan twice a day and ambien to sleep. That is why I proposed Xanax, just take that for the anxiety and tapper off the cymbalta and get rid of the ativan . I do not want to take an antidepressant with so many side effects, especially sexually. I am a newlywed and recent college graduate and am experiencing many life changes. My Dr. thinks thats xanax is too addictive and I should just get over the side effects of cymbalta.
22 Sep 2010
I'm no doctor, but there are other medications for anxiety, for example Buspar. I was on that for years, and it helped a lot. Of course, always check with your doctor for advice - just had to add that in there.
When you're a newlywed, and young, and a doctor just tells you to get over not having a sex drive - find yourself another doctor. You're much too young not to enjoy sex - live!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My old Dr switched me from ativan to xanax with no step down or anything in between the two and a lower Mg and dosage of the xanax. I am having awful ...
3 answers • 8 Sep 2010
I tapered off cymbalta and took my last dose 16 days ago. The cymbalta started the anxiety and it has been getting worse the longer I am off it. I ...
18 answers • 11 Apr 2013
Cymbalta is a very good medicine. I wonder if it makes me sleepy.
6 answers • 19 Nov 2013